About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 474291, 5 pages
http://dx.doi.org/10.1155/2013/474291
Research Article

On Partially Trace Distance Preserving Maps and Reversible Quantum Channels

College of Mathematics, Institute of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 24 July 2013; Accepted 15 September 2013

Academic Editor: Francis T. K. Au

Copyright © 2013 Long Jian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Hou and J. L. Cui, Introduction to Linear Maps on Operator Algebras, Scince Press in China, Beijing, China, 2004, Chinese.
  2. C.-K. Li and N.-K. Tsing, “Linear preserver problems: a brief introduction and some special techniques,” Linear Algebra and its Applications, vol. 162–164, pp. 217–235, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Pierce, “A survey of linear preserver problems,” Linear and Multilinear Algebra, vol. 33, no. 1-2, pp. 1–129, 1992.
  4. M. D. Choi, “Completely positive linear maps on complex matrices,” Linear Algebra and Its Applications, vol. 10, pp. 285–290, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. He, J. Hou, and X. Qi, “Characterizing sequential isomorphisms on Hilbert space effect algebras,” Journal of Physics A, vol. 42, pp. 345–203, 2009.
  6. K. He, J.-C. Hou, and C.-K. Li, “A geometric characterization of invertible quantum measurement maps,” Journal of Functional Analysis, vol. 264, no. 2, pp. 464–478, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Molnár, “Orthogonality preserving transformations on indefinite inner product spaces: generalization of Uhlhorn's version of Wigner's theorem,” Journal of Functional Analysis, vol. 194, no. 2, pp. 248–262, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Friedland, C.-K. Li, Y.-T. Poon, and N.-S. Sze, “The automorphism group of separable states in quantum information theory,” Journal of Mathematical Physics, vol. 52, no. 4, Article ID 042203, 8 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Hou, “A characterization of positive linear maps and criteria of entanglement for quantum states,” Journal of Physics A, vol. 43, no. 38, Article ID 385201, 20 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Blume-Kohout, H. Khoon Ng, D. Poulin, and L. Viola, “Information-preserving structures: a general framework for quantum zero-error information,” Physical Review A, vol. 82, no. 6, Article ID 062306, 25 pages, 2010.
  11. F. Hiai, M. Mosonyi, D. Petz, and C. Bény, “Quantum f-divergences and error correction,” Reviews in Mathematical Physics A, vol. 23, no. 7, pp. 691–747, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Jenčová, “Reversibility conditions for quantum operations,” Reviews in Mathematical Physics, vol. 24, no. 7, Article ID 1250016, 26 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. A. Nielsen and I. L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, UK, 2000. View at MathSciNet
  14. L. Molnár and W. Timmermann, “Isometries of quantum states,” Journal of Physics A, vol. 36, no. 1, pp. 267–273, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J.-T. Chan, C.-K. Li, and N.-S. Sze, “Isometries for unitarily invariant norms,” Linear Algebra and Its Applications, vol. 399, pp. 53–70, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Molnár and P. Szokol, “Maps on states preserving the relative entropy. II,” Linear Algebra and Its Applications, vol. 432, no. 12, pp. 3343–3350, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Arazy, “The isometries of Cp,” Israel Journal of Mathematics, vol. 22, no. 3-4, pp. 247–256, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. Pérez-García, M. M. Wolf, D. Petz, and M. B. Ruskai, “Contractivity of positive and trace-preserving maps under Lp norms,” Journal of Mathematical Physics, vol. 47, no. 8, Article ID 083506, 5 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet